# SDR CALA2022120703324

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 68,930 hours, 25,020 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR TIE FITTING AT STA 540 AND RBL 6.14 IS CRACKED. SUPPORT TASK NSA EMX NR 00058 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 6.14 N/R 5867037, WORK ACCOMPLISHED BY V905004, AND INSPECTED BY IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE V912634. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION NSA EMX N/R 00058 AND HANGER N/R 5867037 FOR WORK ACCOMPLISHED U354653, 12/02/2022. CIR C/W. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00058, AND HANGER
